Arkiv for Matematik, 1996

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (37 articles)

Volume 34, Issue 1

[1] On boundary layers

Hiroaki Aikawa Department of Mathematics, Shimane University Torbjörn Lundh Department of Mathematics, KTH

TBD mathscidoc:1701.332844

Arkiv for Matematik, 34, (1), 1-19, 1995.1
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Geometric localization, uniformly John property and separated semihyperbolic dynamics

Zoltan Balogh Department of Mathematics, Michigan State University Alexander Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332845

Arkiv for Matematik, 34, (1), 21-49, 1996.3
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Random recursive construction of Salem sets

Christian Bluhm Mathematisches Institut, Friedrich-Alexander-Universität Erlangen-Nürnberg

TBD mathscidoc:1701.332846

Arkiv for Matematik, 34, (1), 51-63, 1996.3
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Anneaux locaux à type de module borné

François Couchot Département de Mathématiques, Université de Caen

TBD mathscidoc:1701.332847

Arkiv for Matematik, 34, (1), 65-72, 1992.12
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Toric residues

David A. Cox Department of Mathematics and Computer Science, Amherst College

TBD mathscidoc:1701.332848

Arkiv for Matematik, 34, (1), 73-96, 1994.10
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Non straightenable complex lines in C^{2}

Franc Forstneric Department of Mathematics, University of Wisconsin Josip Globevnik Institute of Mathematics Physics and Mechanics, Jadranska 19, Ljubljana, Slovenia Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332849

Arkiv for Matematik, 34, (1), 97-101, 1996.3
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Distribution of interpolation points

René Grothmann Katholische Universität Eichstätt, Eichstätt, Germany

TBD mathscidoc:1701.332850

Arkiv for Matematik, 34, (1), 103-117, 1995.8
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Mesure harmonique et équation de la chaleur

Yanick Heurteaux CNRS URA D0757, Université de Paris-Sud Mathématiques

TBD mathscidoc:1701.332851

Arkiv for Matematik, 34, (1), 119-139, 1994.8
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On removable sets for quasiconformal mappings

Robert Kaufman Department of Mathematics, University of Illinois Jang-Mei Wu Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332852

Arkiv for Matematik, 34, (1), 141-158, 1994.10
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 193 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Distances sous-elliptiques et puissances d'opérateurs différentiels

Sami Mustapha Laboratoire Analyse complexe et Géométrie, Université Pierre et Marie Curie

TBD mathscidoc:1701.332853

Arkiv for Matematik, 34, (1), 159-177, 1994.10
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] An elementary approach to Carleman-type resolvent estimates

Nikolai Nikolski UFR de Mathématiques, Université de Bordeaux I

TBD mathscidoc:1701.332854

Arkiv for Matematik, 34, (1), 179-198, 1994.9
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 131 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 34, Issue 2

[1] Wiener's tauberian theorem for spherical functions on the automorphism group of the unit disk

Yaakov Ben Natan Department of Mathematics Technion, Israel Institute of Technology Yoav Benyamini Department of Mathematics Technion, Israel Institute of Technology H»kan Hendenmalm Department of Mathematics, Uppsala University Yitzhak Weit Department of Mathematics, University of Haifa

TBD mathscidoc:1701.332855

Arkiv for Matematik, 34, (2), 199-224, 1995.8
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A quantitative version of Picard's theorem

Walter Bergweiler Fachbereich Mathematik, Technische Universität Berlin

TBD mathscidoc:1701.332856

Arkiv for Matematik, 34, (2), 225-229, 1995.10
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Generalized Hardy inequalities and pseudocontinuable functions

Konstatin M. Dyakonov 24-1-412, Pr. Khudozhnikov, St. Petersburg, Russia

TBD mathscidoc:1701.332857

Arkiv for Matematik, 34, (2), 231-244, 1995.4
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 199 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] An asymptotic Cauchy problem for the Laplace equation

Evsey Dyn'kin Department of Mathematics, Technion

TBD mathscidoc:1701.332858

Arkiv for Matematik, 34, (2), 245-264, 1995.5
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 159 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Counting eigenvalues using coherent states with an application to Dirac and Schrödinger operators in the semi-classical limit

William Desmond Evans School of Mathematics, University of Wales, Cardiff Roger T. Lewis Department of Mathematics, University of Alabama at Birmingham Heinz Siedentop Matematisk institutt, Universitetet i Oslo Jan Philip Solovej Institut for Matematiske Fag, Aarhus Universitet

TBD mathscidoc:1701.332859

Arkiv for Matematik, 34, (2), 265-283, 1995.2
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The multiple-point schemes of a finite curvilinear map of codimension one

Steven Kleiman Department of Mathematics, 2-278 MIT Joseph Lipman Department of Mathematics, Purdue University Bernd Ulrich Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332860

Arkiv for Matematik, 34, (2), 285-326, 1995.6
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 228 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Relative vanishing theorems in characteristic$p$

Tohru Nakashima Department of Mathematics, Tokyo Metropolitan University

TBD mathscidoc:1701.332861

Arkiv for Matematik, 34, (2), 327-334, 1994.9
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Integrability of Green potentials in fractal domains

Kaj Nyström Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332862

Arkiv for Matematik, 34, (2), 335-381, 1995.10
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On regularization in Banach spaces

Thomas Strömberg Department of Mathematics, University of Lund

TBD mathscidoc:1701.332863

Arkiv for Matematik, 34, (2), 383-406, 1996.1
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 200 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 35, Issue 1

[1] Global moduli for contacts

Enrique Arrondo Departamento de Algebra Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid Ignacio Sols Departamento de Algebra Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid Robert Speiser Department of Mathematics 292 TMCB, Brigham Young University

TBD mathscidoc:1701.332864

Arkiv for Matematik, 35, (1), 1-57, 1995.10
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Expansions for Eisenstein integrals on semisimple symmetric spaces

Erik P. van den Ban Mathematical Institute, University of Utrecht Henrik Schlichtkrull Department of Mathematics, University of Copenhagen

TBD mathscidoc:1701.332865

Arkiv for Matematik, 35, (1), 59-86, 1995.11
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The negative discrete spectrum of the operator (-τ)^{$l$}-α$V$in$L$_{2}($R$^{$d$}) for$d$even and 2$l$≥$d$in$L$_{2}($R$^{$d$}) for$d$even and 2$l$≥$d$

Mikhail Sh. Birman Department of Physics, St. Petersburg University Ari Laptev Department of Mathematics, Royal Institute of Technology Michael Solomyak Department of Theoretical Mathematics, The Weizmann Institute of Science

TBD mathscidoc:1701.332866

Arkiv for Matematik, 35, (1), 87-126, 1995.11
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Semigroups of moment functions

Torben Maack Bisgaard Nandrupsvej 7 st. th., Frederiksberg C, Denmark

TBD mathscidoc:1701.332867

Arkiv for Matematik, 35, (1), 127-156, 1996.2
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A Carleman type theorem for proper holomorphic embeddings

Gregery T. Buzzard Department of Mathematics, Indiana University Franc Forstneric Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332868

Arkiv for Matematik, 35, (1), 157-169, 1996.4
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Ergodicity of the hard-core model on$Z$^{2}with parity-dependent activities

Olle Häggström Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332869

Arkiv for Matematik, 35, (1), 171-184, 1995.9
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Extension of smooth CR mappings between non-essentially finite hypersurfaces in$C$^{3}

Henri-Michel Maire Section de Mathématiques, Université de Genève Francine Meylan Institut de Mathématiques, Université de Fribourg

TBD mathscidoc:1701.332870

Arkiv for Matematik, 35, (1), 185-199, 1996.5
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 35, Issue 2

[1] Wiggly sets and limit sets

Christopher J. Bishop Mathematics Department, State University of New York at Stony Brook Peter W. Jones Mathematics Department, Yale University

TBD mathscidoc:1701.332871

Arkiv for Matematik, 35, (2), 201-224, 1996.1
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The$H$^{$p$}corona theorem in analytic polyhedra

Jörgen Boo Department of Mathematics, Chalmers University of Technology and Göteborg University

TBD mathscidoc:1701.332872

Arkiv for Matematik, 35, (2), 225-251, 1996.5
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Average decay of Fourier transforms and integer points in polyhedra

Luca Brandolini Dipartimento di Matematica, Università di Milano Leonardo Colzani Dipartimento di Matematica, Università di Milano Giancarlo Travaglini Dipartimento di Matematica, Università di Milano

TBD mathscidoc:1701.332873

Arkiv for Matematik, 35, (2), 253-275, 1996.6
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 177 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Uniform growth of analytic curves away from real points

Rüdiger W. Braun Mathematisches Institut, Heinrich-Heine-Universität Reinhold Meise Mathematisches Institut, Heinrich-Heine-Universität B. Alan Taylor Department of Mathematics, University of Michigan

TBD mathscidoc:1701.332874

Arkiv for Matematik, 35, (2), 277-297, 1996.7
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 194 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On polarized 3-folds ($X, L$) with$g(L)=q(X)$+1 and$h$^{0}($L$)≥4

Yoshiaki Fukuma Department of Mathematics Faculty of Science, Tokyo Institute of Technology

TBD mathscidoc:1701.332875

Arkiv for Matematik, 35, (2), 299-311, 1996.3
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A bounded domain in$C$^{$N$}which embeds holomorphically into$C$^{$N$+1}

Josip Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.332876

Arkiv for Matematik, 35, (2), 313-325, 1996.7
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Global rigidity theorems of hypersurfaces

Haizhong Li Department of Applied Mathematics, Tsinghua University

TBD mathscidoc:1701.332877

Arkiv for Matematik, 35, (2), 327-351, 1996.6
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 150 downloads ] [ 0 comments ] [ Cited by 87 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Compactness-like operator properties preserved by complex interpolation

Karen Saxe Department of Mathematics and Computer Science, Macalester College

TBD mathscidoc:1701.332878

Arkiv for Matematik, 35, (2), 353-362, 1996.4
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem

Sergei Treil Department of Mathematics, Michigan State University Alexander Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332879

Arkiv for Matematik, 35, (2), 363-386, 1996.4
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the average distance property and certain energy integrals

Reinhard Wolf Institut für Mathematik, Universität Salzburg

TBD mathscidoc:1701.332880

Arkiv for Matematik, 35, (2), 387-400, 1996.8
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved